# SDR UIEA2015012800056

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Bonding Wire
- Part number: BACJ40AB2022
- Condition: Frayed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP CONTROL VLV BOND WIRE FRAYED.  R & R BONDING WIRE.  BOND RESISTANCE TEST PASSED IAW SWPM 20-20-10.
